MathSciNet Relay Station
MathSciNet bibliographic data
MR1703417 30C55
Joshi, S. B.; Srivastava, H. M. A certain family of meromorphically multivalent functions. Comput. Math. Appl. 38 (1999), no. 3-4, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement